# SDR MALA954528

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Condition: Failed
- Location: Batt Temp Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YNG - FLT 3360 - IN CRUSIE, THE LT TEMP WARNING LIGHT ILLUMINATED.  THE CREW DISCONNECTED THE LT BATTERY AND THE TEMPERATURE CONTINUED TO INDICATE A HIGH TEMPERATURE.  THE AC RETURNED TO DTW.  MAINTENANCE REPLACED THE CANNON PLUG AT THE BATTERY.  SYSTEM OPERATED SATISFACTORILY.  (W)
